# SDR SWAA083866

- Difficulty date: July 14, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 41,734 hours, 34,494 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 65C367341SP
- Condition: Broken
- Location: Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LT OVERWING EMERGENCY EXIT DOOR HANDLE BROKEN.  REMOVED AND REPLACED DOOR HANDLE PER MM.
